PL EN


2009 | 17(30) | 145-157
Article title

CIRCULAR PROOFS IN PROOF-THEORETIC SIMULATION OF BELOUSOV-ZHABOTINSKY REACTION

Authors
Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
In the paper I consider abstract machine of reaction-diffusion computing. This machine is constructed by using process algebra. Further, I propose proof-theoretic interpretation of process calculus within the framework of Belousov-Zhabotinsky reaction. I show that some proofs simulating the behaviour of Belousov-Zhabotinsky reaction are circular. This means that the derivation tree simulating the behaviour tree of Belousov-Zhabotinsky reaction has cycles, i.e. some derivable formulas occur among top premisses.
Year
Issue
Pages
145-157
Physical description
Document type
ARTICLE
Contributors
  • Andrew Schumann, Belarusian State University, Minsk, Belarus
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA101520
YADDA identifier
bwmeta1.element.158213df-4d87-308e-9dff-a5904ae49fd0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.